Alert archive / California / Special Weather Statements in 2013

Special Weather Statement, NWS Eureka, CA

August 9, 2013Mendocino County, California

NWS Eureka, CA issued this special weather statement at Aug 9, 2013, 2:40 PM PDT for Mendocino County, California. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2013, 2:40 PM PDT (21:40 UTC)
Expired
Aug 9, 2013, 3:15 PM PDT
In force
35 min
Issued by
NWS Eureka, CA

County Mendocino County, CA

The radar

The Beale AFB radar (KBBX), 115 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 9.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WWUS86 KEKA 092140
SPSEKA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
240 PM PDT FRI AUG 9 2013

CAZ004-076-092215-
MENDOCINO CA-
240 PM PDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MENDOCINO COUNTY IN NORTHWEST CALIFORNIA

UNTIL 315 PM PDT

AT 236 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF ALDER SPRINGS...MOVING NORTHWEST
AT 10 MPH. THIS IS IN NORTHEASTERN MENDOCINO COUNTY IN THE 
MOUNTAINS. 

HAIL UP TO DIME SIZE AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH 
THIS STORM....ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3952 12291 3952 12293 3983 12322 3993 12301
      3988 12294 3976 12293 3975 12290 3972 12290
      3970 12288 3956 12287
TIME...MOT...LOC 2139Z 133DEG 10KT 3972 12292

$$

MKK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 9:16 AM PDT, 5 hours 24 minutes earlier.

Area forecast discussion, Aug 9, 9:16 AM PDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
916 AM PDT FRI AUG 9 2013

.SYNOPSIS...AN UPPER LEVEL LOW CONTINUES TO SIT JUST OFFSHORE.
THIS WILL BRING ISOLATED TO SCATTERED THUNDERSTORMS TO INLAND
AREAS OF NORTHWEST CALIFORNIA. STORMS MAY REACH THE HUMBOLDT AND
DEL NORTE COASTLINE LATE THIS AFTERNOON AND EVENING. ADDITIONAL
ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON OVER
THE HIGHER ELEVATIONS OF NORTHWEST CALIFORNIA. A DRYING AND
WARMING TREND WILL BEGIN ON SUNDAY.

&&

.UPDATE...UPDATED THE FORECAST THIS MORNING TO REMOVE THE SEVERE
HAIL AND WINDS IN THE GRIDS. THE MID LEVEL CLOUDS OVER AREAS NORTH
OF HWY 36 LOOK TO INHIBIT THE STRENGTH OF THE CONVECTION. LEFT
SMALL HAIL AND GUSTY WINDS IN. ALSO TWEAKED THE CLOUD COVER FOR
THIS MORNING ALONG THE COAST AND IN MENDOCINO COUNTY. MKK

&&

.PREV DISCUSSION......ISSUED AT 349 AM PDT...

SHORT TERM...(TODAY THROUGH SUNDAY NIGHT)
AN UPPER LEVEL LOW REMAINS POSITIONED NEAR CAPE MENDOCINO...BUT HAS
SHIFTED SLIGHTLY SOUTHWEST AS COMPARED TO 12 OR SO HOURS AGO. THIS
IS CONSISTENT WITH THE NAM GUIDANCE WHICH IS ALSO ACCURATE WITH THE
SHORTWAVE PLACEMENTS THIS MORNING. THE GFS AND ECMWF WANT TO PULL
THE UPPER LOW SLIGHTLY FARTHER NORTH THIS AFTERNOON AS COMPARED TO
THE NAM AND THAT SLIGHT DIFFERENCE IN THE MODELS RESULTS IN
SIGNIFICANTLY DIFFERENT SOLUTIONS. THUS CONSIDERING THE NAM IS
CLOSEST AT THIS TIME...HAVE OPTED TO TREND TOWARD ITS MORE STORMY
FORECAST FOR THE CWA TODAY.

WITH THE UPPER LOW SLIGHTLY FARTHER SOUTH...OFFSHORE FLOW AND BETTER
LAPSE RATES WILL SHIFT FARTHER SOUTH AS WELL TODAY. EXPECT THE
OVERALL PATTERN TO BE VERY SIMILAR TO YESTERDAY WITH WIDESPREAD
SHOWERS AND STORMS DEVELOPING IN SISKIYOU COUNTY INTO NORTHERN
TRINITY COUNTY LATER THIS MORNING/AFTERNOON AND MORE ISOLATED TO
SCATTERED STORMS FORMING FARTHER SOUTH INTO SOUTHERN TRINITY...SE
HUMBOLDT AND NE MENDOCINO COUNTIES. INSTABILITY PARAMETERS WITH
CAPE EXCEEDING 1000 J/KG...7-8 C/KM LAPSE RATES AND VERY COLD AIR
ALOFT WILL ALLOW THE STRONGER STORMS TO POSSIBLY BECOMES STRONG TO
SEVERE WITH WIND GUSTS IN EXCESS OF 40 MPH AND HAIL UP TO OR
EXCEEDING ONE INCH. THERE IS ENOUGH BULK SHEAR TO SUPPORT UPDRAFTS
AND ALLOW STORMS TO PROPAGATE WEST. CONSIDERING THE MORE
WIDESPREAD STORMS WILL LIKELY FORM A LITTLE FARTHER SOUTH
TODAY...ANTICIPATING STORMS TO MOVE CLOSER TO OR POSSIBLY OVER THE
EUREKA AREA THIS EVENING. STORMS SHOULD WEAKEN AS THEY APPROACH
THE COAST MOVING AWAY FROM THE BEST DYNAMICS IN THE NE QUADRANT OF
THE UPPER LOW.

ELEVATED INSTABILITY WILL REMAIN IN PLACE OVER THE CWA OVERNIGHT
WHICH COULD ALLOW AN ISOLATED STORM TO FORM OVER THE HIGHER TERRAIN
TONIGHT...BUT GENERALLY A DRYING TREND SHOULD BEGIN TONIGHT INTO
SATURDAY MORNING. ANOTHER SHOT AT STORMS WILL EXIST OVER THE
MOUNTAINS ON SATURDAY AS THE UPPER LOW PULLS OUT TO THE NORTHEAST
INTO SOUTHERN OREGON. WITH WEST TO SOUTHWEST FLOW DEVELOPING OVER
THE CWA ON SATURDAY STORMS WILL REMAIN OVER THE HIGHER TERRAIN AND
SLIDE NORTHEAST AWAY FROM THE COAST.

DRIER MORE STABLE AIR WILL SETTLE OVER THE CWA SUNDAY ALLOWING
MOST CONVECTION TO COME TO AN END. TEMPERATURES WILL BEGIN TO WARM
ON SUNDAY JUMPING SEVERAL DEGREES ACROSS INTERIOR AREAS AS THE
COLD UPPER LOW MOVES AWAY FROM THE REGION. RPA

LONG TERM...(MONDAY THROUGH FRIDAY)
MONDAY THROUGH FRIDAY WILL BRING GENERALLY DRY CONDITIONS TO THE CWA
WITH OVERNIGHT AND MORNING CLOUDS/FOG FOR COASTAL LOCATIONS. SOME
OFFSHORE FLOW MAY DEVELOP NEAR THE OREGON BORDER ALLOWING FOR
AFTERNOON CLEARING AS THE DRIER OFFSHORE FLOW MIXES INTO THE MARINE
LAYER. ACROSS THE INTERIOR TEMPERATURES WILL CONTINUE TO WARM UP ON
MONDAY AND TUESDAY WITH NEAR NORMAL TEMPERATURES FOR THIS TIME OF
YEAR IN THE UPPER 80S AND LOWER 90S THROUGH FRIDAY. AN UPPER
LEVEL TROUGH WILL REMAIN SITUATED OFF THE WEST COAST. THIS TROUGH
MAY PUSH INLAND LATE IN THE WEEK BRINGING INCREASING INSTABILITY
AND MORE CUMULUS OVER THE MOUNTAINS. HOWEVER THE TRAJECTORY OF THE
TROUGH PASSAGE IS NOT FAVORABLE FOR ANY THUNDERSTORMS. RPA

AVIATION...LIFR CONDITIONS AND CALM WINDS WILL CONTINUE AT KCEC AND
KACV THROUGH EARLY THIS MORNING. THE LOWER CONDITIONS ARE DUE TO
REDUCED CEILINGS AND VISIBILITIES. CEILINGS AND VISIBILITIES WILL
INCREASE LATER THIS MORNING TO IFR CONDITIONS AND MVFR CONDITIONS
WILL OCCUR AT KCEC AND KACV THIS AFTERNOON. VFR CONDITIONS AND LIGHT
WINDS TO CALM CONDITIONS WILL CONTINUE AT KUKI THROUGH THIS EVENING.

MARINE...LIGHT NORTHERLY WINDS AND LOW SEAS WILL CONTINUE OFFSHORE
THROUGH TONIGHT AS AN UPPER LEVEL LOW SLOWLY MOVES INLAND. THE WINDS
AND SHORT PERIOD SEAS WILL INCREASE SLIGHTLY THIS WEEKEND. MODERATE
NORTHERLY WINDS AND SHORT PERIOD SEAS WILL PREVAIL ACROSS THE WATERS
SUNDAY AND EARLY NEXT WEEK.

FIRE WEATHER...MODELS GUIDANCE IS TRENDING TOWARD ANOTHER ACTIVE
DAY FOR NORTHWEST CALIFORNIA. THUNDERSTORMS SHOULD ONCE AGAIN FORM
OVER SISKIYOU COUNTY LATER THIS MORNING AND AFTERNOON AND MOVE WEST
TOWARD THE COAST ON THE NORTH SIDE OF AN UPPER LOW. THE UPPER LOW
SHIFTED SLIGHTLY FARTHER SOUTH OVERNIGHT WHICH SHOULD ALLOW MORE
STORMS TO FORM OVER NORTHERN TRINITY COUNTY AS WELL. ISOLATED TO
SCATTERED STORMS WILL FORM FARTHER SOUTH INTO SOUTHERN TRINITY...SE
HUMBOLDT AND NE MENDOCINO COUNTIES BUT THESE SHOULD BE SHORTER LIVED
THAN THOSE FARTHER NORTH. ABUNDANT MOISTURE SHOULD MAKE STORMS
GENERALLY WET...BUT WITH STORM CORES EXPECTED TO HAVE NUMEROUS
LIGHTNING STRIKES...WILDFIRE STARTS ARE STILL EXPECTED. THUS THE
FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FROM
LATER THIS MORNING THROUGH 11 PM THIS EVENING. ELEVATED INSTABILITY
WILL REMAIN IN PLACE OVERNIGHT WHICH COULD ALLOW AN ISOLATED STORM
OR TWO TO DEVELOP...BUT GENERALLY A DOWNWARD TREND IN ACTIVITY
SHOULD BEGIN TONIGHT. ISOLATED STORMS ARE EXPECTED OVER THE HIGHER
TERRAIN SATURDAY AFTERNOON WITH ACTIVITY MUCH LESS WIDESPREAD.
STORMS ON SATURDAY WILL MOVE EAST OR NORTHEAST AS THE UPPER LOW
PULLS OUT TO THE NORTHEAST INTO SOUTHERN OREGON. RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING CAZ076.

     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING CAZ003-004.

NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Aug 9, 1:37 PM PDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
137 PM PDT FRI AUG 9 2013

CAZ001-102045-
REDWOOD COAST-
137 PM PDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS MAY MOVE TOWARD THE COAST FROM THE EAST
LATE THIS AFTERNOON OR EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-102045-
MENDOCINO COAST-
137 PM PDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-102045-
NORTH COAST INTERIOR-
137 PM PDT FRI AUG 9 2013

...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A RED FLAG WARNING IS CURRENTLY IN EFFECT.

ISOLATED TO SCATTERED THUNDERSTORMS BEGINNING LATE THIS AFTERNOON
THROUGH THE EVENING HOURS. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS TO 40 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE HIGHER TERRAIN
SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-102045-
MENDOCINO INTERIOR-
137 PM PDT FRI AUG 9 2013

...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A RED FLAG WARNING IS CURRENTLY IN EFFECT.

ISOLATED TO SCATTERED THUNDERSTORMS BEGINNING LATE THIS AFTERNOON
THROUGH THE EVENING HOURS PRIMARILY OVER NORTHEASTERN MENDOCINO
COUNTY. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS TO 40 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE HIGHER TERRAIN OF
NORTHEASTERN MENDOCINO COUNTY SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-102045-
UPPER TRINITY RIVER-
137 PM PDT FRI AUG 9 2013

...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A RED FLAG WARNING IS CURRENTLY IN EFFECT.

ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON THROUGH THE
EVENING HOURS. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS TO 40 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE HIGHER TERRAIN
SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 9, 9:48 AM PDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
948 AM PDT FRI AUG 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     LIGHTNING        ESE TRINITY CENTER      41.00N 122.70W
08/09/2013                   TRINITY            CA   TRAINED SPOTTER

            TRINITY CENTER, 29 MILES NORTH OF WEAVERVILLE. AT 0925
            AM...THUNDER HEARD DISTANT NW. AT 0932 AM...LIGHT RAIN
            WITH THUNDER AND LIGHTNING. AT 0939 AM...HEAVY RAIN WITH
            THUNDER AND LIGHTNING AND PEA SIZE HAIL. WINDS HAVE
            PICKED UP JUST A LITTLE.

&&

ASHFORD
Special weather statement, Aug 9, 2:16 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
216 PM PDT FRI AUG 9 2013

CAZ003-004-092145-
MENDOCINO CA-TRINITY CA-
216 PM PDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL TRINITY COUNTY IN NORTHWEST CALIFORNIA
  EXTREME NORTHEASTERN MENDOCINO COUNTY IN NORTHWEST CALIFORNIA

UNTIL 245 PM PDT

AT 210 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF SADDLE CAMP...MOVING NORTHWEST
AT 5 MPH. THIS LOCATION IS SOUTH OF HWY 36 IN SOUTHEASTERN TRINITY
COUNTY.

SMALL HAIL....ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING. THIS STORM MAY ALSO PRODUCE GUSTS UP TO 35 MPH.

LAT...LON 3994 12308 4039 12342 4047 12308 4037 12301
      4034 12306 4028 12306 4027 12302 4024 12297
      4015 12298 4011 12295 4007 12296 4006 12295
      4001 12295
TIME...MOT...LOC 2114Z 142DEG 4KT 4013 12300

MKK
Special weather statement, Aug 9, 2:40 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
240 PM PDT FRI AUG 9 2013

CAZ004-076-092215-
MENDOCINO CA-
240 PM PDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MENDOCINO COUNTY IN NORTHWEST CALIFORNIA

UNTIL 315 PM PDT

AT 236 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF ALDER SPRINGS...MOVING NORTHWEST
AT 10 MPH. THIS IS IN NORTHEASTERN MENDOCINO COUNTY IN THE
MOUNTAINS.

HAIL UP TO DIME SIZE AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM....ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3952 12291 3952 12293 3983 12322 3993 12301
      3988 12294 3976 12293 3975 12290 3972 12290
      3970 12288 3956 12287
TIME...MOT...LOC 2139Z 133DEG 10KT 3972 12292

MKK

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 5:49 PM PDTAreal Flood AdvisoryEKATrinity3 hr
Aug 9, 2:02 AM PDTRed Flag WarningEKA21 hr
Aug 9, 2:16 PM PDTSpecial Weather StatementEKATrinity29 min
Aug 9, 3:11 PM PDTSpecial Weather StatementEKATrinity49 min
Aug 9, 3:23 PM PDTSpecial Weather StatementEKAMendocino52 min
Aug 9, 3:32 PM PDTSevere Thunderstorm WarningEKATrinity43 min
Aug 9, 3:46 PM PDTSevere Thunderstorm WarningEKATrinity29 min
Aug 9, 4:09 PM PDTSpecial Weather StatementEKA36 min
Aug 9, 4:23 PM PDTSpecial Weather StatementEKATrinity37 min
Aug 9, 4:29 PM PDTSevere Thunderstorm WarningEKATrinity46 min
Aug 9, 4:53 PM PDTAreal Flood AdvisoryEKATrinity3 hr

Nearby

Special Weather Statements in California, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.